# SDR DALA2023100308103

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 90,679 hours, 42,309 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3231 L/H MLG TOOLING MARKS IN LOWER WING SKIN JUST FWD OF REAR PINTLE FITTING. CORRECTIVE ACTION: REMOVED TOOLING MARKS IN AFOREMENTIONED AREA B THE FWD OF REAR FITTING DONE IAW SRM A320 SRM 51-73 AND REAPPLIED PROTECTIVE COATING PAINT. (2998659)
